# SDR USAA2010112992680

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 69,368 hours, 40,773 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C2601179
- Part serial: 0263
- Condition: Delaminated
- Location: Lt Wing
- Part time: 33,986 hours, 20,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - B CHECK - 2 X 6.25 INCHES DELAMINATED SECTION 18 INCHES FROM OUTBOARD END OF NR 1 SLAT.  REPLACED NR 1 SLAT IAW B737 AMM 27-81-21 AND 27-81-00-5.
